| Model Number |
PINNACLE 18.0 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During internal testing an issue was found in which the advanced region of interest (roi) expansion tool expands rois incorrectly on headfirst prone (hfp), feet first supine (ffs), and feet first prone (ffp) datasets.There is no allegation of a death or serious injury.A defect was filed and has been evaluated by the defect review board (drb) and scored as an unacceptable safety defect.An issue impact assessment (iia) has been triggered and philips is investigating the issue.
Additional Manufacturer Narrative
The investigation into this issue is ongoing.Philips will provide another report in 30 days.
Additional Manufacturer Narrative
Investigation of the issue determined this is a software defect.The cause of this issue is that all of the advanced roi (region of interest) expansion/contraction directions are hardcoded the same as hfs (head first supine) and not adjusted according to different patient orientations hfp, ffs and ffp (head first prone, feet first supine, feet first prone).The issue was discovered during internal testing of the software.There are no reports of this issue from the field.